Solvability of nonlinear Dirichlet problem for a class of degenerate elliptic equations

Cavalheiro, Albo Carlos . Abstract and Applied Analysis 2004. 2004 (3) :205-214

Locate this article in:

Bibtex

@article{CIS-318601,
  Author = {Cavalheiro, Albo Carlos},
  Title = {Solvability of nonlinear Dirichlet problem for a class of
degenerate elliptic equations},
  Journal = {Abstract and Applied Analysis},
  Volume = {2004},
  Number = {3},
  Year = {2004},
  Pages = {205--214},
  Keywords = {}
}

Similar articles